MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201090
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an occluder ballon catheter was used in a procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that an occluder balloon catheter was used in a procedure performed on (b)(6), 2019.According to the complainant, during the procedure, the balloon burst.
 
Additional Manufacturer Narrative
Problem code 1074 captures the reportable issue of balloon burst.Investigation results: a visual examination of the returned complaint device confirmed that the balloon burst.It was noticed that the proximal and distal bonds are continuous.Functional analysis could not be performed due to the returned condition of the balloon.There were no other issues noted with the device.This failure is likely due to factors and conditions related to procedure during the use of the device that could have affected its performance and its intended purpose.Therefore, th most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8483233
Report Number3005099803-2019-01610
Device Sequence Number1955525
Product Code EYB
UDI-Device Identifier08714729192008
UDI-Public08714729192008
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2020
Device Model NumberM0062201090
Device Catalogue Number220-109
Device Lot Number0023035830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date06/04/2019
Patient Sequence Number1